Facebook Pixel

anyone out there having weight gain after being on wiley protocol?

By September 4, 2009 - 5:46am
Rate This

been on protocal for 4 months both estrogen and progesterone have gained 15 lbs. everything else is great no sweats no flashes no depression libido is up but worry about weight gain

Add a Comment2 Comments

EmpowHER Guest

I would strongly encourage anyone to follow Tina's link. There is a lot of good information there. But with all due respect, Tina T, the truth is worse than "that their hair and skin is better, but they're a little worried about the weight gain".

Deborah Vanderstadt
Wiley Watch

September 12, 2009 - 1:53am

Hello Kasimon00, thanks for writing. Other EmpowHer members say they have experienced weight gain while using the Wiley Protocol. You can find out what they have to say by clicking on this link. Like you, they said that their hair and skin is better, but they're a little worried about the weight gain.

Did you find their experiences helpful?

September 4, 2009 - 8:47am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Menopause Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!